I've been taking lyrica for 6 months for multiple back problems. It works well but I have gained 15 lbs. I eat healthy and hate this weight. I had reaction from something with swelling of face and throat. I see that it could be from Lyrica but it just started. Can allergic reaction occur after months of taking it?
From my own experience lyrica definitely helps you to gain those pounds! I put on nearly 3 stone in little under a year, and from what I have read from other folks, they had the same problem, not all. Have you noticed any swelling in your feet, legs and hands?, do you feel bloated a lot? It's all thanks to Lyrica.
Have you recently changed face cream, or soap or anything else? If not, it's most likely the Lyrica.
I see you posted this at the beginning of the month, I would be interested to hear back from you .
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Mar 2012 • 2 answers
Posted 14 Mar 2012 • 4 answers
Posted 21 Mar 2013 • 10 answers
Prescribed Spiractin to reduce swelling in ankle and foot due to the combination of Lyrica and Volt?
Posted 20 Jan 2014 • 1 answer
I have been on Lyrica for 6 months now for FM. At the beginning, I was amazed at how much it helped?
Posted 22 Sep 2015 • 1 answer